If the drugs help what a blessing!!!!!!! I have tried so many different medications and have yet to find relief. If I had to take 20 pills a day to feel like my happy, joyful, outgoing self I would take them and appreciate that I could once again truly live!!!!!View Thread
I had the EXACT same thing happen to me after my tubal ligation when I was just 38 years old. Every OBYN I have relayed my story to has dismissed my symptoms as coincidental. It is so frustrating because I know how I felt before the surgery then within a few weeks after the surgery everything was falling apart. I was sweating at night so much I would have to change my clothes, sheets, mattress pad, even the comforter several times a night. I had a horrible sense of anxiety and sudden overwhelming depression that was completely atypical for me. But the worst was the heart palpitations and racing heart. I would take endless hot flashes any day over the racing heart. It is horrid. I began taking HRT and it helped for many years but now my symptoms have resurfaced with a vengeance. Like you I have had my thyroid checked multiple times. I also had an EKG for my heart and I had to wear this heart monitor which all proved my heart was just fine.
I would do anything to have my tubal ligation reversed and get my life back. 8 years of this and I really don't think I have the strength to tolerate it much more.
I certainly hope you find a solution and don't continue to suffer. I would certainly see a Doc who is very knowledgable about menopause.View Thread
I currently take Activella which is an HRT and Wellbutrin. I 'm taking the lowest dose of Activella because my Doc is not wild about HTR's and the increased risk of cancer. At this point , sadly, I am not worried about cancer because I would prefer to at least feel some relief and have a life that has some purpose and meaning while I'm young. Isn't prolonged stress to the body and horrible depression laying down a groundwork for cancer as well ?!?!
I am very empathetic to your situation. It must be extremely difficult to deal with even the most basic tasks with hip and back pain. I can totally relate to dealing with a body that has dramatically changed. It is the worst.
I hope things improve for you dramatically so you can like yourself again!!!View Thread
Loss of ability to function due to constant racing heart, inability to sleep, searing cramps without bleeding, dramatic mood shifts that leave me wishing I was dead.
I've been doing this for eight years and it continues to worsen. I have tried every type of HRT, bio identical hormones, in combination with antidepressants, and life style changes. I will get results for about three to four months then gradually my hormones shift and boom all the symptoms are back with a vengeance.
So I guess my worst symptom is even though I have worked closely with a superb OBGYN and general practitioner, in conjunction with medications, and lifestyle changes I simply get worse and have no desire to live anymore.View Thread